# SDR 99FDEA00108

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65405072
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 420 FOUND CORROSION ON MAIN CARGO DOOR LWR SILL WEB AT BS 480 TO 620 LBL 65 WL 200 TO 208.  *S/D*  REMOVED AND REPLACED MAIN CARGO DOOR LWR SILL WEB IAW FEDEX SRM 51-30-2 AND FEDEX DWG 65-40507.
